MathSciNet Relay Station
MathSciNet bibliographic data
MR676968 57R65 (57R80)
Quinn, Frank The stable topology of $4$-manifolds. Topology Appl. 15 (1983), no. 1, 71–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement